MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11.Pending investigation.There is no other information provided.
 
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak logic device on the right knee, with no revision surgery reported.It is stated the patient has suffered the following injuries and complications: pain, stiffness, discomfort, and weakness.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
 
Additional Manufacturer Narrative
D4: added catalog number, expiration date, serial number, and udi d10: (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6) 02-012-64-1380 - tru fluted stm ext 13mm x 80mm blast.(b)(6) 02-012-50-4014 - tru tib aug 1/2 rl sz 4, 10mm.(b)(6) 02-012-50-4013 - tru tib aug 1/2 rm sz 4, 10mm.(b)(6) 02-012-61-4000 - tru offset stem ext coupler, 4mm.(b)(6) 02-012-64-1680 - tru fluted stm ext 16mm x 80mm blast.(b)(6) 02-012-61-4000 - tru offset stem ext coupler, 4mm.(b)(6) 200-03-38 - one peg patella 38mm.(b)(6) 208-05-04 - cc distal fem augment sz 4, 5mm.(b)(6) 02-010-06-0340 - tru cc femoral size 4 right.(b)(6) 02-029-90-4300 - sterile packed short headed pin.G3: added 510k number.H4: added device manufacture date.H6: corrected health effect - clinical code, component code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided, but may have been due to prosthesis wear.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19532712
Report Number1038671-2024-01934
Device Sequence Number18068459
Product Code JWH
UDI-Device Identifier10885862613486
UDI-Public10885862613486
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2024
Device Catalogue Number02-012-65-4011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown